@article{IM2_1983_20_2_a7,
author = {V. G. Sarkisov},
title = {On conic bundle structures},
journal = {Izvestiya. Mathematics},
pages = {355--390},
year = {1983},
volume = {20},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1983_20_2_a7/}
}
V. G. Sarkisov. On conic bundle structures. Izvestiya. Mathematics, Tome 20 (1983) no. 2, pp. 355-390. http://geodesic.mathdoc.fr/item/IM2_1983_20_2_a7/
[1] Abhyankar S. S., Resolution of singularities of algebraic surfaces, Acad. Press, New York, London, 1966 | MR | Zbl
[2] Artin M., Mumford D., “Some elementary examples of unirational varieties which are non rational”, Proc. London Math. Soc., 25:1 (1972), 75–96 | DOI | MR
[3] Beauville A., “Variétés de Prym et Jacobiennes intermédiares”, Ann. scient. Ecol. norm. super. (4), 10:3 (1977), 309–399 | MR
[4] Grothendieck A., “Sur quelques propriétés fondamentales en theorie des intersection”, Seminar Chevally “Anneax Chow”, Paris, 1958
[5] Grothendieck A., Le grope Brauer, Dix exposes sur la cohomologie des schemes, North–Holland, Amsterdam, 1968
[6] Deuring M., Algebren, Springer, Berlin, 1935 | MR | Zbl
[7] Hironaka H., “Razreshenie osobennostei algebraicheskikh mnogoobrazii nad polem kharakteristiki nul”, Matematika, 9:6 (1965), 3–70
[8] Iskovskikh V. A., “Biratsionalnye avtomorfizmy trekhmernykh algebraicheskikh mnogoobrazii”, Sovremennye problemy matematiki. Itogi nauki i tekhniki, 12, 1979, 159–236 | MR | Zbl
[9] Mumford D., Lektsii o krivykh na algebraicheskikh poverkhnostyakh, Mir, M., 1968 | Zbl
[10] Zagorskii A. A., “O trekhmernykh konicheskikh rassloeniyakh”, Matem. zametki, 21:6 (1977), 745–758 | MR | Zbl
[11] Manin Yu. I., “Lektsii o $K$-funktore v algebraicheskoi geometrii”, Uspekhi matem. nauk, 24:5 (1969), 3–86 | MR | Zbl
[12] Porteous I., “Blowing up Chern classes”, Proc. Cambridge Phil. Soc., 56:2 (1960), 118–224 | DOI | MR
[13] Raynaud M., Gruson L., “Critérium platitude et de projectivite”, Inv. math., 13:1–2 (1971), 1–89 | DOI | MR | Zbl
[14] Sarkisov V. G., “Biratsionalnye avtomorfizmy rassloenii konik”, Izv. AN SSSR. Ser. matem., 44:4 (1980), 918–945 | MR | Zbl
[15] Tyurin A. N., “Geometriya modulei vektornykh rassloenii”, Uspekhi matem. nauk, 29:6 (1974), 59–88 | MR | Zbl
[16] Shafarevich I. R., Osnovy algebraicheskoi geometrii, Nauka, M., 1972 | MR | Zbl